Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im on accutane for month or so, and I have clicking in my left arm, not all the time but when I retract it and lay it flat, or stay in the same position for hours. Anyone elese got or get this while on accutane?, is this normal?, should I worry about athritis?

Are there any tablets, or foods I can eat that will stop my joints from clicking or rubbing or whatever thay do to damage?, thanks.

Share this post


Link to post
Share on other sites

You can read this post that Sheefa gave some suggestions. You can even read Sheefa's story. He still has daily pain and clicking since accutane.

I do to at times, yet I have other damage from accutane to my joints and bones.

It might go away for you and it might not that is the risk you take. It dries up more then your face, It can dry up your joints.

Make sure to ask your derm or doctor if you can take any of theese supplements if you try them. Good Luck

http://www.acne.org/messageboard/JOINT-PAI...ed-t215387.html

Share this post


Link to post
Share on other sites

Indeed, listen to Oli Girl.

The clicking can be the start of things going wrong. I had clicking in my ankles before it progressed to extremem pain, then clicking elsewhere in my body and then again extreme pain on a daily basis. No doubt accutane has caused it. I used to cringe when my ex girlfriend cracked her back as I never had any popping/cracking/clicking joints, I laugh now as mine do it daily accompanied by unbelievable pain.

Share this post


Link to post
Share on other sites
Indeed, listen to Oli Girl.

The clicking can be the start of things going wrong. I had clicking in my ankles before it progressed to extremem pain, then clicking elsewhere in my body and then again extreme pain on a daily basis. No doubt accutane has caused it. I used to cringe when my ex girlfriend cracked her back as I never had any popping/cracking/clicking joints, I laugh now as mine do it daily accompanied by unbelievable pain.

I feel really sorry for you sheefa, and I hope somehow in the near future it gets better for you, do you take pain killers or any other meds that stop this pain?, also did you expierence these joint pains while on accutane?, or did they come afterwards?, I'm on 80mg a day (I'm 6ft4 and well over 10 stone mind) and only have 3 months left, so far no major events but I do start to ache a bit.

In all honestly is this rare?, I mean a lot of people seem to think that the un-lucky ones like you seem to have had underlying conditions anyway before starting accutane.

Share this post


Link to post
Share on other sites
Indeed, listen to Oli Girl.

The clicking can be the start of things going wrong. I had clicking in my ankles before it progressed to extremem pain, then clicking elsewhere in my body and then again extreme pain on a daily basis. No doubt accutane has caused it. I used to cringe when my ex girlfriend cracked her back as I never had any popping/cracking/clicking joints, I laugh now as mine do it daily accompanied by unbelievable pain.

I feel really sorry for you sheefa, and I hope somehow in the near future it gets better for you, do you take pain killers or any other meds that stop this pain?, also did you expierence these joint pains while on accutane?, or did they come afterwards?, I'm on 80mg a day (I'm 6ft4 and well over 10 stone mind) and only have 3 months left, so far no major events but I do start to ache a bit.

In all honestly is this rare?, I mean a lot of people seem to think that the un-lucky ones like you seem to have had underlying conditions anyway before starting accutane.

I was fit as anything, was always doing triathlons and due to start a career in the Royal Air Force as a Regiment Officer - heavy infantry training. I hardly trained at all whilst on accutane, but did start after. All my pains started just AFTER I finished my course. Technically and physically the doctors say I'm in perfect shape, but clearly I am not. They can't detect anything wrong. Only Accutane can cause a fu*k up like that.

Share this post


Link to post
Share on other sites

I just want to say, please anyone with accutane side effects do not take any omega 3 oils or anything with fat soluble vitamin A in. I know in sheefas post he suggests omega 3 in the form of flaxseed or fish oil. but from experience a number of people post accutane have issues with taking these and it can make things worse... I don't know the mechanism behind it but i have spoken to dozens of accutane 'victims' who have noticed the same.

Share this post


Link to post
Share on other sites

No there are many of people with joint pains, some more severe then others. There's more then just acne.org.

Mine came two weeks before my course was to end and even though I quit it kept getting worse. I am one year off accutane. I have massive damage to bones, muscles , joints, tendons and ligaments. (ran 3 miles a day and worked out before accutane)

I suggest everyone who has taken accutane to get a Dexa Scan,(check density of bones), Bone Scan and have Vit D levels checked.

Otherwise if thoose are all fine then it most likely dried up your hydraulic acid and read Bill Sardi's book regarding accutane and joints.

I posted a reason why not to take Omega 3 If damaged by accutane on Sheefa Link (though he does have great info on there for joints.) though I not sure if that is the reason why it makes us worse.

I would Jack4740 let your derm know, maybe you should lower your dose, 80mg is not a low dose at all, I have read people clearing up on 20mg and well accutane is not a sure thing, alot get thier acne back, some not as bad as before.

Good Luck Jack4740, It may go away Some people's have, Just be glad you have warning signs now and not after your course or towards the end.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×